|
(b)(4).(b)(5).Initial sae report: (b)(6) 2017.Sae: gastric ischemia (intestinal ischaemia) this sae is linked with unplanned infusion of the total liver, gastric, duodenal and pancreatic because the catheter moved (probably due to a movement of the patient), sae: hyperthyroidia, captured under (b)(4) and sae: acute pancreatitis, captured under (b)(4) (emdr mfr# 3002124543-2017-00030).This report concerns subject (b)(6) male patient born in (b)(6) who was enrolled in study (b)(6)entitled "a phase iii clinical trial of intra-arterial therasphere® in the treatment of patients with unrespectable hepatocellular carcinoma (hcc).On (b)(6) 2016, the subject received treatment with study device therasphere® total 67.5 gy for hepatocellular carcinoma in both the lobes (administration of the dose lower than required by protocol is associated with case captured under (b)(4)).On (b)(6) 2017, the subject commenced treatment with standard of care therapy (sorafenib) at 400 mg po bid and continued this dosage till (b)(6) 2017.From (b)(6) 2017, standard of care therapy (sorafenib) 400 mg po qd was given reason of reduction was unknown.On (b)(6) 2017, standard of care therapy (sorafenib) was temporarily discontinued due to fatigue.Medical history included helicobacter pylori infection in (b)(6) 2015 and gastric reflux (since (b)(6) 2015 on-going).No other relevant medical history was reported.Concomitant medications included bisoprolol, gliclazide, omeprazole, clopidogrel, movicol, tramadol, delical and paracetamol.On (b)(6) 2017 the subject was admitted for follow-up of sae of acute pancreatitis, captured under (b)(4) (emdr mfr# 3002124543-2017-00030).The subject presented with persistent abdominal pain and anorexia.On (b)(6) 2017, gastroscopy revealed gastric ischemia.It was reported that the complication of therasphere® administration on (b)(6) 2016 has caused ischemia, which was radiation toxicity due to improper device administration.No relevant laboratory test results were available.On (b)(6) 2017, the subject died due to gastric ischemia.No autopsy was performed.The subject discontinued participation in the study due to his death.The investigator assessed the event of gastric ischemia as grade-5 (fatal) in intensity, serious due to death of the subject, subject's hospitalization and that it was a life-threatening experience.The event was assessed as definitely related to study device and study procedure.The event was assessed as not related to standard of care therapy (sorafenib) and not related to subject's pre-existing condition.The company assessed the event of gastric ischemia as grade-5 (fatal) in intensity, serious due to death of the subject, subject's hospitalization and that it was a life-threatening experience.The event was assessed as possibly related to study device, possibly related to study procedure and not related to standard of care therapy (sorafenib).No further information is expected.A supplemental report will be submitted if additional relevant information is received.
|